# SDR SWAA2023062149551

- Difficulty date: May 17, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BILGE AREA SHEAR PLATE AT LEVEL STR 26R BTW BS 500 TO BS 500A AT FWD CARGO COMPARTMENT 2023-330229<[01] REPLACED SHEAR PLATE AT LEVEL STR 26R BTW BS 500 TO BS 500A AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A8126 SHEET 16 REV - A SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SHEAR PLATE AT LEVEL STR 26R BTW BS 500 TO BS 500A AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A8126 SHEET 16 REV -RII A SEE INDIVIDUAL SIGN OFF BELOW.
